Hermitian Laplacians and a Cheeger inequality for the Max-2-Lin problem

Huan Li, He Sun, Luca Zanetti

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publication27th Annual European Symposium on Algorithms
Subtitle of host publicationESA 2019
EditorsMichael A. Bender, Ola Svensson, Grzegorz Herman
Place of PublicationDagstuhl, Germany
PublisherSchloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing
Pages71:1-71:14
Number of pages14
Volume144
ISBN (Electronic)978-3-95977-124-5
DOIs
Publication statusPublished - 31 Dec 2019

Publication series

NameLeibniz International Proceedings in Informatics (LIPIcs)
PublisherSchloss Dagstuhl - Leibniz-Zentrum fuer Informatik
Volume144
ISSN (Print)1868-8969

Cite this